MathSciNet Relay Station
MathSciNet bibliographic data
MR445792 (56 #4126) 65F05 (65K05)
Eaves, B. Curtis; Scarf, Herbert The solution of systems of piecewise linear equations. Math. Oper. Res. 1 (1976), no. 1, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement